Citation: mehman. "Awful Indigestion: An Experience with Caffiene (exp109298)". Erowid.org. May 23, 2018. erowid.org/exp/109298
Driving while intoxicated, tripping, or extremely sleep deprived is dangerous and irresponsible because it endangers other people. Don't do it!]
||(pill / tablet)
This morning I tapered to a little over half of a 200 mg caffeine pill for energy. I've been falling asleep at school the last few days, and today I wanted to at least stay awake. I've done amphetamines before, but I found them to be way to intense for me. At around T+0:30, I already began to feel some effects as I was driving to school, at T+1:00 I was definitely feeling stimulated and into my classes. I was saying to myself that the caffeine was working perfectly, that I should do this frequently throughout the school year. However at around T+2:30 I began to have horrible indigestion and constipation in my stomach, and this has been lasting until as I am typing this at T+4:30. I am more awake than usual, but my stomach pains are making it impossible to focus on classes and I am thoroughly disliking this experience, and would not wish this on my worst enemy. Most likely will not be doing this again, especially at this high of a dose.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.